MathSciNet Relay Station
MathSciNet bibliographic data
MR1307491 53C15 (58F05)
Banyaga, Augustin; Rukimbira, Philippe On characteristics of circle invariant presymplectic forms. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3901–3906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement